# SDR ABXA200910300058

- Difficulty date: October 28, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N796AX
- Make and model: Boeing 767281
- Aircraft serial: 23146
- Aircraft time: 48,047 hours, 39,164 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Jackscrew
- Part number: 251T43101
- Part serial: 0133
- Condition: Corroded
- Location: Horiz Stab
- Part time: 48,045 hours, 39,162 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF DISTORTION ON BALL SCREW THREAD AND SMALL SPOT OF CORROSION ON BOTTOM THREAD OF JACKSCREW.  REMOVED AND REPLACED HORIZONTAL STAB JACKSCREW IAW B767 AMM 27-41-4.
